MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. BAERVELDT SHUNT; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. BAERVELDT SHUNT; SURGICAL ADJUNCTS
Model Number BG103-250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during first week of (b)(6) 2019.If implanted, give date: exact date is unknown date only provided as first week of (b)(6) 2019.If explanted, give date: unknown, information not provided.The baerveldt shunt is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been.Received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient's lacrimal gland is swelling since surgery by putting pressure on the left eye causing headaches and affecting daily activities.Symptoms started two days after implantation as shunt was touching the eyelid causing it to swell.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
BAERVELDT SHUNT
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9639962
Report Number9614546-2020-00034
Device Sequence Number14174138
Product Code KYF
UDI-Device Identifier05050474513013
UDI-Public(01)05050474513013(17)200717
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K955455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2020
Device Model NumberBG103-250
Device Catalogue Number23030819
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005